Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Concern about boyfriends med mix SLS

Posted by desolationrower on August 26, 2008, at 12:44:55

In reply to Concern about boyfriends med mix Little Bird KK desolationrower, posted by SLS on August 26, 2008, at 12:08:27

No, two antipsychotics is not going to be more dangerous. It isn't going to be helpful, either, since you already have most of the relevant receptors occupied. Adding another molecule isn't going to make that more effective.

I agree we need to know more about what bf's history has been & how and why he got on the medications he is on. But, given a current bipolar depression, treating the depression with a moodstabilizer is the next step after considering titration of the antipsychotic.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:desolationrower thread:848344
URL: http://www.dr-bob.org/babble/20080822/msgs/848409.html